# SDR UIEA2015052000280

- Difficulty date: May 20, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 71,114 hours, 12,326 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transducer
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

NUMBER 1 ENG UNRESPONSIVE TO THROTTLE INPUT.  FOUND NR 1 LT THRUST REVERSER FEEDBACK SENSOR POSITION TRANSDUCER NOT IN THE CLOSED POSITION WHEN THRUST REVERSER FULLY STOW.  ADJUSTED THRUST REVERSER POSITION FEEDBACK SENSOR IAW AMM 78-34-10 P405, CHECKED OK & ENG RUN IAW AMM 71-00-00.
